# SDR CALA2015051500400

- Difficulty date: May 15, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 85,293 hours, 18,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STATION 800 IS CRACKED AT FASTENER BETWEEN STRINGER 8R & 9R.  FABRICATED & INSTALLED REPAIR CHANNELS 1 & 2 AT STATION 800 BETWEEN STRINGER 8R & 9R IAW SRM 53-00-07.
